Journal of Electromagnetic Analysis and Applications

Journal of Electromagnetic Analysis and Applications

ISSN Print: 1942-0730
ISSN Online: 1942-0749
www.scirp.net/journal/jemaa
E-mail: [email protected]
"Electromagnetic Modulation of Dipole Antenna inside an Infinite Rectangular Waveguide Using MoM-GEC"
written by Hafawa Messaoudi, Aidi Mourad, Taoufik Aguili,
published by Journal of Electromagnetic Analysis and Applications, Vol.8 No.9, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top